MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; CANE

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; CANE
Model Number RTL10342
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a cane by the end user who reported that the cane bent while in use, causing him to fall and break his wrist, for which he was prescribed a brace and physical therapy.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
CANE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province 52840 0
CH  528400
MDR Report Key20844445
Report Number2438477-2024-00060
Device Sequence Number18152520
Product Code IPS
UDI-Device Identifier00822383246574
UDI-Public(01)00822383246574
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
Report Date (Section F) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10342
Device Catalogue NumberRTL10342
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/19/2024
Event Location Home
Date Report to Manufacturer12/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Date Report Sent to FDA12/04/2024